MAUDE Adverse Event Report: ST PAUL CADD; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL CADD; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-7395-24
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation in progress.
 
Event or Problem Description
It was reported that there was leakage from the filter of the cadd administration set.No patient injury or complications were reported in relation to this event.
 
Additional Manufacturer Narrative
Other, other text: device evaluation: two smiths medical cadd administration sets were returned for analysis in an unused condition with their original package.The samples were visually inspected under normal conditions of illumination and no discrepancies were found.Leak testing on the samples received were performed using hydrostat vessel to look for unusual functions; and a leak was observed fleeing from the air vent of the filter in the two samples.Based on the evidence, the complaint was confirmed, and the problem source of the reported event was noted to be manufacturing.
 
Additional Manufacturer Narrative
Additional information: h10: information was received on 12-jan-2021 indicating that there was patient involved in this event.The infusion was life sustaining (chemotherapy).It was also noted that the issue occurred one time and was resolved by replacing the device.

Brand Name
CADD
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
MDR Report Key10328508
Report Number3012307300-2020-07574
Device Sequence Number3462729
Product Code FPA
UDI-Device Identifier10610586027543
UDI-Public10610586027543
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K040636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date10/06/2022
Device Model Number21-7395-24
Device Catalogue Number21-7395-24
Device Lot Number47X650
Was Device Available for Evaluation? No
Date Returned to Manufacturer07/16/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/29/2020
Supplement Date Received by Manufacturer10/01/2020
01/12/2021
Initial Report FDA Received Date07/27/2020
Supplement Report FDA Received Date10/28/2020
02/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1